# SDR ASAA1058502

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,575 hours, 3,406 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA126056
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Part time: 11,570 hours, 3,405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSFEED VALVE CB OPEN.  ACCOMPLISHED C/B RESET PROCEDURE PER AMM 20 60 01 CB DID NOT REMAIN SET.  REMOVED & REPLACED FUEL CROSSFEED VALVE ACTUATOR ASSY PER AMM 28 22 21.  ACFT OK FOR SERVICE.
